# SDR SIMA981792

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - EMERGENCY BATTERY PACK AT 3 WR IS DISCHARGED.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPERATIONAL CHECK NORMAL.  (X)
